# SDR ASAA2019040868907

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 45,963 hours, 13,645 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM 1&2 UNABLE TO TRANSMIT BUT COULD RECEIVE INCOMING VOICE TRANSMISSIONS. CPDLC WORKED. ACARS OVER SATCOM WORKED. GROUNDED - YES. PERFORMED SATCOM #1 & #2 VOICE TEST, INCOMING CALL & OUTGOING CALL TEST NORMAL PER B737-800 AMM 23-15-00-730-801.
